# SDR CA120126002

- Difficulty date: January 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 747SP-J6
- Aircraft time: 57,914 hours
- Engine: Pwa JT9D7J
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Actuator
- Part number: 60B962005
- Condition: Failed
- Location: Fuel Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT THROTTLE RIGGING ON NR 3 ENGINE FOUND FUEL CONDITION CONTROL MOTOR ACTUATOR WITH ONE OF THE 3 ATTACH LUGS BROKEN. NO SYMPTOMS DURING AIRCRAFT OPERATION (GRD ENGINE RUNS OR FLIGHTS).  CHECKED AND FOUND ONE SB TARGETTING THAT SPECIFIC SITUATION, SB747-76-2013, BUT THE EFFECTIVITY IS FOR EARLIER MODELS, NOT APPLICABLE TO OUR AIRCRAFTS.  THIS SITUATION CAN ULTIMATLY LEAD TO NO RESPONSE OF THE FUEL LEVER COMMAND (CUT-OFF, GRD IDLE, FUEL ENRICH) IF CONDITION MOTOR BECOMES DETACHED. (TC# 20120126002)
